MAUDE Adverse Event Report: RAYSEARCH LABORATORIES AB (PUBL) RAYCARE; RADIATION THERAPY TREATMENT PLANNING SYSTEM

RAYSEARCH LABORATORIES AB (PUBL) RAYCARE; RADIATION THERAPY TREATMENT PLANNING SYSTEM
Model Number RAYCARE 3B, RAYCARE 4A
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
No serious event occurred.No patients were affected.A customer noticed a malfunction after upgrade of the system.This issue was found in the raycare upgrade.Message body from patient related messages created in raycare 3b, raycare 4a will be lost when upgrading from raycare 2 to raycare 3b or later.
 
Additional Manufacturer Narrative
A software implementation error in raycare 3a has been identified.When upgrading from raycare 2 to raycare 3a an error is introduced.The error however does not manifest until an upgrade to 3b or later is done.Raycare 3a can be safely used.If, the missing message body text contains information that is intended to influence treatment planning or instructions on patient care, the treatment may not be performed as intended.
 
Event or Problem Description
Follow-up report mdr: 3007774465-2024-00012 (b)(4) rc message contents lost follow-up.No serious event occurred.No patients were affected.A customer noticed a malfunction after upgrade of the system.This issue was found in the raycare upgrade.Message body from patient related messages created in raycare 3b, raycare 4a will be lost when upgrading from raycare 2 to raycare 3b or later.

Brand Name
RAYCARE
Common Device Name
RADIATION THERAPY TREATMENT PLANNING SYSTEM
Manufacturer (Section D)
RAYSEARCH LABORATORIES AB (PUBL)
eugeniavaegen 18c
stockholm, se, 11368
SW  11368
Manufacturer (Section G)
RAYSEARCH LABORATORIES AB (PUBL)
eugeniavaegen 18c
stockholm, se, 11368
SW   11368
Manufacturer Contact
david hedfors
eugeniavaegen 18c
stockholm, se, 11368
SW   11368
MDR Report Key16491646
Report Number3007774465-2023-00012
Device Sequence Number5899649
Product Code MUJ
UDI-Device Identifier07350002010341
UDI-Public07350002010341
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K200487
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2025
Device Model NumberRAYCARE 3B, RAYCARE 4A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 87471
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown